MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; VELA SUPRARENAL

ENDOLOGIX, INC. AFX; VELA SUPRARENAL
Model Number A34-34/C100-O20 V
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial procedure, (exact date was not provided) a possible 3b endoleak was reported.The patient is being monitored and there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type iiib endoleak was refuted rather there is evidence of type ia endoleak.The type ia endoleak is most likely user related due to off-label neck anatomy observed on the pre-computed tomography (ct).The procedure related harms for this event could not be determined.The final patient status was not reported.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted; therefore, no evaluation was completed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: b5: describe event or problem ¿ updated d2: common device name - updated d4: model #/lot #/expiration date/udi # - updated d11: concomitant medical products and therapy dates: updated g1,2: contact office- name has been updated h6: result code ¿ remove 3221 h6: conclusion code ¿ remove 11.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial procedure, a possible 3b endoleak was reported.The patient is being monitored and there have been no additional patient sequelae reported.Subsequent to the initial report, clinical assessment refuted the type iiib endoleak; rather, there is evidence of type ia endoleak.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8874462
Report Number2031527-2019-00359
Device Sequence Number2537077
Product Code MIH
UDI-Device Identifier00818009014160
UDI-Public(01)00818009014160(17)180616
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2018
Device Model NumberA34-34/C100-O20 V
Device Lot Number1252488014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL, LOT 1252488-014; VELA SUPRARENAL, LOT 1252488-014
Outcome Attributed to Adverse Event Other;
Patient Age89 YR